Members Mark Ibuprofen NSAID – 200 mg 600 ct generic

$16.99

QTY:

Warning: sizeof(): Parameter must be an array or an object that implements Countable in /home/anama880/public_html/wp-content/themes/genericgiant/woocommerce/single-product/meta.php on line 26
SKU: 7f6ffaa6bb0b Category:

Product Description

WE SHIP CUSTOMS-FRIENDLY WORLDWIDE !!!! compare to advil active ingredient Product Description Uses: Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps, temporarily reduces fever. Product Features   Active ingredient (in each capsule): Solubilized ibuprofen equal to 200mg ibuprofen Do not take more than directed.      

Additional Information

Weight 7 oz
Dimensions 3 × 3 × 6 in

Reviews

There are no reviews yet.

Be the first to review “Members Mark Ibuprofen NSAID – 200 mg 600 ct generic”

Your email address will not be published. Required fields are marked *